RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 2(440), Pages 187–188 (Mi umn9818)  

Brief Communications

An explicit formula for the norm in the theory of fields of norms

S. O. Gorchinskiy, D. M. Krekov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant no. 14-50-00005.


DOI: https://doi.org/10.4213/rm9818

Full text: PDF file (361 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2018, 73:2, 369–371

Bibliographic databases:

Document Type: Article
MSC: 11S15, 11S31, 13F25
Received: 01.02.2018

Citation: S. O. Gorchinskiy, D. M. Krekov, “An explicit formula for the norm in the theory of fields of norms”, Uspekhi Mat. Nauk, 73:2(440) (2018), 187–188; Russian Math. Surveys, 73:2 (2018), 369–371

Citation in format AMSBIB
\Bibitem{GorKre18}
\by S.~O.~Gorchinskiy, D.~M.~Krekov
\paper An explicit formula for the norm in the theory of fields of norms
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 2(440)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn9818}
\crossref{https://doi.org/10.4213/rm9818}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3780074}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RuMaS..73..369G}
\elib{http://elibrary.ru/item.asp?id=32641387}
\transl
\jour Russian Math. Surveys
\yr 2018
\vol 73
\issue 2
\pages 369--371
\crossref{https://doi.org/10.1070/RM9818}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000438940900007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85051257049}


Linking options:
  • http://mi.mathnet.ru/eng/umn9818
  • https://doi.org/10.4213/rm9818
  • http://mi.mathnet.ru/eng/umn/v73/i2/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:167
    References:14
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019